# SDR A6WA200740423

- Difficulty date: July 27, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 484 ANGLE IS CRACKED AT LBL 27 APPROX .5 INCHES LONG.  (K)  MAINTENANCE REPAIRED ANGLE IAW BOMBARDIER REO 601R-53-41-059 REV A AND BOMBARDIER STANDARD REPAIR 601R-53-0029B.  (M)
